The Annals of Probability

On the Amount of Variance Needed to Escape from a strip

David Blackwell and David Freedman

Full-text: Open access

Abstract

On the intrinsic time-scale, a martingale with uniformly bounded increments escapes from a strip at the same asymptotic rate as Brownian motion.

Article information

Source
Ann. Probab., Volume 1, Number 5 (1973), 772-787.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996845

Digital Object Identifier
doi:10.1214/aop/1176996845

Mathematical Reviews number (MathSciNet)
MR356214

Zentralblatt MATH identifier
0293.60041

JSTOR
links.jstor.org

Subjects
Primary: 60G45

Keywords
Martingale crossing time hitting time

Citation

Blackwell, David; Freedman, David. On the Amount of Variance Needed to Escape from a strip. Ann. Probab. 1 (1973), no. 5, 772--787. doi:10.1214/aop/1176996845. https://projecteuclid.org/euclid.aop/1176996845


Export citation